My mom, now 83, has been on Amiodarone for 3.5 years and just recently went to the hospital for lo O2 levels (78). The ER Dr. mentioned APT. Previously to this incidence my mom was walking 1.5 a day, working out on the treadmill and walked the Getty in April. She now is being labeled as COPD and emphysema. She was never on a concentrator until this episode happened. I can't seem to get her Dr.s together and make a game plan for her recovery and quite frankly they don't seem to indicate that she will recover from this. Is this the reality? She did EXCEEDINGLY well on Prednisone in the hospital and for the 10 days after her return home. After the prescription ran out her physical and mental health deteriorated. I would say she is at 65% physical & 85% mental of her previous self. The Dr.s don't want to give her any more Prednisone "because it causes euphoria". Really, why not let the girl feel euphoric??? She might turn into a druggie at 83!!! The Dr.s are prescribing a host of inhalers and diuretics on top of a bunch of other drugs. No one has addressed her low blood pressure. Prior to her admission to the hospital she was on High Blood pressure medicine, she has nor taken her HBP medicine for a month and now has low BP 94/66. Any suggestions?
No responses have yet been posted. Add your response to this question.
- Amiodarone Information for Consumers
- Amiodarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amiodarone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2010 • 1 answer
Amiodarone - It is said that you should be monitored for the first few days when you start this med?
Posted 12 Jul 2014 • 2 answers
Posted 19 Mar 2015 • 1 answer
Posted 1 Jun 2015 • 1 answer
Posted 2 Jun 2015 • 1 answer